# SDR ASAA2019092730846

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 23,548 hours, 7,616 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT LEFT FORWARD WINDOW OVERHEAT LIGHT ACCOMPLISHED QRM PROCEDURE FOR WINDOW OVERHEAT, WINDOW OVERHEAT LIGHT ILLUMINATED AGAIN AFTER RESET ATTEMPT. GROUNDED - YES. FOUND CB OUT P6-11 (B9) WINDOW HEAT POWER LEFT FRONT OPENED RESET CB C/W OPS TEST OF WINDOW HEAT SYS REF B737-900 AMM TASK 30-41-00-710-801. WINDOW HEAT OPERATES NORMALLY.
